Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from extreme headache and ear pain. Small polyp seen in left maxilarry. Prescribed revelol. Cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am suffering from extreme headache from last 2 weeks. TSH is 10.76, t3 0.92, t4 5.83 normal. small polyp seen in left maxilarry. Had high bp. Doctor prescribed me revelol 50 for bp. ENT prescribed me cefbet cv 50, zyzal. pain went off for 2 days. Now again having headache at leftside(less severe as compared to 2 weeks back), some pain in ears. Please help.
Posted Wed, 26 Jun 2013 in General Health
Answered by Dr. Ram Choudhary 48 minutes later
Welcome to healthcare Magic!
Your headache may be related to hypertension if the ranges have shoot up more than 180 mmHg but if that is not the case then the headache can be very well due to left sided sinusitis.
Polyp formation in the sinus indicates a bad chronic inflammation, polyps cause physical obstruction and lead to accumulation of secretions and infection leading to inflammation and headache.
You should revisit the ENT surgeon and also review with a physician at your locality.
Meanwhile continue the antihypertensive treatment.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Suffering from extreme headache and ear pain. Small polyp seen in left maxilarry. Prescribed revelol. Cure? 2 days later
hi, my bp is normal now. ENT prescribed mr cortimax 6 mg 2 tabs per day, allegra m and pan d in night. having all medicines as prescribed for 2 days. my headache is almost gone, but now suffering from stomoch and muscle pain. some different sensation/taste in teeth. is it any adverse effect. please advise.
Answered by Dr. Ram Choudhary 11 hours later
Welcome to Healthcare Magic.
The Cortimax can cause gastritis and can cause pain abdomen and so the drug should be taken only after meals.
An antacid drug can be helpful for pain abdomen.
Muscle pain and tiredness can be related to Allegra.
The problems may be due to the lingering infection in the sinus as well.
A clinician in person will be helpful to differentiate the condition.
I hope your query is answered.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor